RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 1, Pages 59–79 (Mi dm1406)  

Linearly realizable automata

S. B. Rodin

Lomonosov Moscow State University

Abstract: The paper is devoted to the investigation of “linearly realizable” automata, i.e. automata that allow state encodings that lead to implementations with linear Boolean operators. We formulate the criterion of linear realizability and obtain upper and lower bounds on the number of linearly realizable automata.

Keywords: automata theory, automata, semiautomata, transition systems, permutation, substitution function, assignment, state encoding, complexity.

DOI: https://doi.org/10.4213/dm1406

Full text: PDF file (490 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2017, 27:6, 387–402

Bibliographic databases:

UDC: 519.713.1
Received: 21.11.2016

Citation: S. B. Rodin, “Linearly realizable automata”, Diskr. Mat., 29:1 (2017), 59–79; Discrete Math. Appl., 27:6 (2017), 387–402

Citation in format AMSBIB
\Bibitem{Rod17}
\by S.~B.~Rodin
\paper Linearly realizable automata
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 1
\pages 59--79
\mathnet{http://mi.mathnet.ru/dm1406}
\crossref{https://doi.org/10.4213/dm1406}
\elib{http://elibrary.ru/item.asp?id=28405136}
\transl
\jour Discrete Math. Appl.
\yr 2017
\vol 27
\issue 6
\pages 387--402
\crossref{https://doi.org/10.1515/dma-2017-0039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417791200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85038373137}


Linking options:
  • http://mi.mathnet.ru/eng/dm1406
  • https://doi.org/10.4213/dm1406
  • http://mi.mathnet.ru/eng/dm/v29/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:188
    Full text:2
    References:26
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020